# SDR AALA20120203TUL08

- Difficulty date: February 3, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 58,528 hours, 36,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS 2 EACH CRACK INDICATIONS AROUND FASTENERS ON STRINGERS 22 LEFT FROM STATIONS 173 TO 191.  INSTALLED DOUBLER PER EA MD80-53-021696.
